Causes False Symptoms of Heart Attack Zoloft & SSRI Withdrawal 2011-04-24 Global Man Has All the Symptoms of a Heart Attack While in Zoloft Withdrawal: Peoples Pharmacy
Summary:

Paragraphs three through seven read:  "Q. I was told that Zoloft (sertraline) was not addicting, but my experience suggests otherwise. I was on this antidepressant for nine years. I wanted to get off because it killed my sex drive."

"One day after stopping this drug, I experienced unbearable dizziness. I could not walk across a room without holding on to a piece of furniture for stability. I called my daughter but was incoherent. She discovered that my blood pressure was 190/105 and my heart rate was 165. She rushed me to the emergency room, where they thought I was having a heart attack. The tests came back negative."

"I suffered headache, dizziness and nausea for days."

"My daughter suggested I go back on the Zoloft. Shortly after taking it, my symptoms disappeared."

"I am angry that I was never told this drug is addictive."



http://www.vindy.com/news/2011/apr/24/spray-relieves-runny-nose-from-food/


Spray relieves runny nose from food

Published: Sun, April 24, 2011 @ 12:00 a.m.

Q. I read your article about the man who always gets a runny nose when he eats. I, too, suffered from this problem for many years. I finally saw an ear, nose and throat specialist who prescribed ipratropium nasal spray. I can guarantee you that this works. I even eat hot Mexican food, and my nose does not run anymore.

A. Ipratropium (Atrovent Nasal Spray) is considered the drug of choice for “gustatory rhinitis,” the medical terminology for your condition. Side effects of this medication may include nosebleeds, nasal dryness, dry mouth, sore throat, changes in taste and headache.

Q. I was told that Zoloft (sertraline) was not addicting, but my experience suggests otherwise. I was on this antidepressant for nine years. I wanted to get off because it killed my sex drive.

One day after stopping this drug, I experienced unbearable dizziness. I could not walk across a room without holding on to a piece of furniture for stability. I called my daughter but was incoherent. She discovered that my blood pressure was 190/105 and my heart rate was 165. She rushed me to the emergency room, where they thought I was having a heart attack. The tests came back negative.

I suffered headache, dizziness and nausea for days.

My daughter suggested I go back on the Zoloft. Shortly after taking it, my symptoms disappeared.

I am angry that I was never told this drug is addictive.

A. You are not the first person to report disastrous side effects when stopping drugs such as citalopram (Celexa), desvenlafaxine (Pristiq), duloxetine (Cymbalta), escitalopram (Lexapro), paroxetine (Paxil), sertraline (Zoloft) and venlafaxine (Effexor).

Sudden discontinuation may trigger symptoms such as dizziness, nausea, vomiting, anxiety, headache, “brain zaps,” irritability, insomnia, sweating and pain, numbness or tingling in hands or feet.

To help you better understand withdrawal from antidepressants, as well as nondrug approaches to managing mood, we are sending you our Guide to Dealing With Depression. Anyone who would like a copy, please send $3 in check or money order with a long (No. 10), stamped (61 cents), self-addressed envelope to: Graedons’ People’s Pharmacy, No. E-7, P.O. Box 52027, Durham, NC 27717-2027. It also can be downloaded for $2 from our website: www.peoplespharmacy.com.

Q. What do doctors know about niacin?

Taking just one 500 mg niacin tablet daily (time-release type) has worked wonders for me in reducing my total cholesterol from more than 250 to 145 in just four weeks. Of course, I also have been watching my diet and exercising a little. I’ve lost about 8 pounds. Why do doctors prefer costly statins over niacin for people with high cholesterol?

A. Niacin is a time- honored drug for lowering cholesterol, but you have had an exceptionally good response. Doctors sometimes assume that patients will experience flushing and tingling and refuse to take niacin. Your time-release formulation reduces that reaction but does not protect the liver from possible harm. Make sure your doctor is monitoring your liver enzymes as well as your cholesterol.

2011 King Features Syndicate, Inc.Other stories of interest